Partition theorems related to the Rogers-Ramanujan identities

George E. Andrews

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


In this paper a partition theorem is proved which contains the Rogers-Ramanujan identities and Euler's partition theorem as special cases. Other partition theorems of the Rogers-Ramanujan type are proved.

Original languageEnglish (US)
Pages (from-to)422-430
Number of pages9
JournalJournal of Combinatorial Theory
Issue number4
StatePublished - Jun 1967


Dive into the research topics of 'Partition theorems related to the Rogers-Ramanujan identities'. Together they form a unique fingerprint.

Cite this